Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is vertigo or ear infection a side effect of annual flu shot?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Is vertigo or ear infection a side effect of annual flu shot?
Posted Thu, 20 Mar 2014 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Ear infection is not due to flu shot. Detailed Answer: Hello, Thanks for posting your query. The annual flu vaccine can cause mild running nose fever or sore throat. It is not associated with an ear infection. The mild dizziness or vertigo can be there due to the shot. If it persists for more than 3-4 days then do consult your healthcare provider to find out the cause. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor